# SDR CALA2019020100202

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 106,996 hours, 16,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148T2140
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02MAR HKG CF -L :LH STA 1809 HORIZ INNER CHORD 1 EA FAST FN D CRK AT 8 O''CLK POS RUNNING TO EDGE.AREA REPAIRED PER EA 5312-0 1059 REV B OP9 STEP 1 AND SRM 53-80-08 REP 10 FIG 201 DET II.REP EAT INSPECTION AS PER SRM 53-80-08 REP 10 TBL 202, INSP THRESHOL D IS 37,000 FLT CYCLES AFTER AIRPLANE DELIVERY AND REPEAT INSP E VERY 6000 FLT CYCLES. BY- 240185  MAINT TEXT:WORK ACCOMPLISHED ON HAECO NRC MFT507121 BY V906028 AND INSPECTOR HX203175, :WORK PERFORMED ON HAECO N RC MFT507121 BY V906028 AND RII INSPECTION BY INSPECTOR HX203175  **  MF6812 CREATED TO MONITOR  **  ** MF6812 ADDED TO MONITOR ** RECORDS UPDATE AT CUTOVER....TW INIT: 37,000 TAFC (INIT WILL ITO TO RIR -7334) RIR: EVERY 6K FC.....TW ASSOCIATED CF9130 TO MF6812 QC REVIEWED QC REVIEWED QC REVIEWED REPEAT INSPECTION AS PER SRM 53-80-08 REP 10 TBL 202, INSP THRESHOL D IS 37,000 FLT CYCLES AFTER AIRPLANE DELIVERY AND REPEAT INSP EVERY 6000 FLT CYCLES.
